View Single Post
  #7  
Old 11-16-2005, 04:31 PM
truebeliever truebeliever is offline
Senior Member
 
Join Date: Jan 2005
Posts: 2,768
Default Re: Bush Assasination fall 2005?

JIMBO:

Bush has been a LONG TIME stimulant abuser...Coke and Amphetamine. It is OBVIOUS to ANYONE who knows the drug well and I have had more of the stuff than most and worked with hard core druggies.

His "alcoholism" is probably linked to his constant coke and whip use which makes you drink like a fish.

Let us ponder the evidence...

He is, even under natural light, pale as a ghost at times with HUGE dilated pupils. Stimulants cause the body to shunt blood from the peripheries (arms and legs) and move them into the torso and brain based on the fight and flight response. The skin goes pale from limited blood to the surface areas. They also dilate the pupils in this manner.

Strokes anyone? Inevitable after so much stimulant abuse and his age. Remember the black eye? Either stroke or a day or two after a binge he got up suddenly and with certain chemicals depleted his body could'nt control his blood pressure. A common side effect after the drugs wear off and you get up quickly...then feel dizzy.

The "earpeice" under his coat stuff...that was definately a heart monitor. The end result of years of stimulant abuse is that you burn out you're A.V Node (Atrio-Ventricular) on the top of your heart. This is where the heart beat originates. I used to put those monitors on people when I worked in Coronary Care. It was DEFINATELY one of them.

Maybe he was articulate because they have forced him off the Meth for the last few weeks? Meth would also explain the reported violent mood swings.

"They" have ALWAYS offered their statesmen drugs. A good doco on the subject is "Altered Statesmen".
__________________
[size=medium]\"The Office\" is the greatest comedy...ever. [/size]
Reply With Quote